RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VI série, 1926, Volume 20, Issue 9, Pages 643–648 (Mi izv5578)  

On the distribution of the regression coefficient in samples from normal population

V. Romanovskij (V. Romanovsky)

Tashkent

Full text: PDF file (441 kB)
Language:

Citation: V. Romanovskij (V. Romanovsky), “On the distribution of the regression coefficient in samples from normal population”, Bulletin de l'Académie des Sciences de l'URSS. VI série, 20:9 (1926), 643–648

Citation in format AMSBIB
\Bibitem{Rom26}
\by V.~Romanovskij (V.~Romanovsky)
\paper On the distribution of the regression coefficient in samples from normal population
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VI s\'erie
\yr 1926
\vol 20
\issue 9
\pages 643--648
\mathnet{http://mi.mathnet.ru/izv5578}


Linking options:
  • http://mi.mathnet.ru/eng/izv5578
  • http://mi.mathnet.ru/eng/izv/v20/i9/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:170
    Full text:88
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019